Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Constant sciatica due to trapped nerve, bruising on back of knee, been doing stretching since weeks. Could that be a cause?

I have constant sciatica due to trapped nerve on going for last 4 years. I keep as fit as i can but have experienced recently bad bruising to the back of knee black / dark blue in colour. I have been doing extra stretching excercises the last couple of weeks . Do you think this could be causing the bruising ? Lynne
Asked On : Wed, 16 Jan 2013
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Hi there.
firstly if you do have sciatica then you need to get it treated thoroughly as 4 years is a very long time, this might lead to permanent degenerative changes in the sciatic nerve.
Local bruising behind the knee is unlikely to be due to sciatica.
This might be due to localized rupture of vein which is likely to get resolved on its own.
I dont think you need any active treatment for this. Do cut down on the stretching for a while though.
Good luck
Answered: Sat, 28 Dec 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor